MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT

FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT
Model Number 0015710
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2016
Event or Problem Description
It was reported the cot and patient were unloaded from an ambulance and when the legs of the cot were released down, upon further exit, the cot allegedly collapsed causing the cot to strike the emt in both of his legs.The patient was not injured; however, the provided incident report indicated the medic sought medical treatment at the er.No details were provided regarding the alleged injury or the required medical treatment.
 
Additional Manufacturer Narrative
The cot was returned to the manufacturer for evaluation.A visual and functional evaluation was conducted and the reported issue could not be duplicated during testing.Each cycle the cot was put through the legs dropped and locked into place every time with no obstructions, both with and without weight applied.The overall condition of the cot was found to be fair with a couple of areas observed of needing repair.These areas were not contributing factors to the reported incident.The only way to duplicate the incident was to hold in on the release handle, creating an unlocked state.It could not be determined if this action was being done by the user at the time of incident.The complainant has not reported any further information regarding the alleged medic injury, the type of medical treatment sought or any later allegations of adverse effects to the patient.
 
Event or Problem Description

Brand Name
35X PROFLEXX AMBULANCE COT
Common Device Name
35X PROFLEXX AMBULANCE COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6220149
Report Number1523574-2017-00001
Device Sequence Number928434
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Emergency Medical Technician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;